# SDR SWAA2018031220353

- Difficulty date: February 18, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD SIDE SHIELD CORRODED AT BS 777, RBL 22.    R & R THE SHIELD IAW SRM & DWG.
